MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0301-4738.118451

Медицинская библиотека · Indian journal of ophthalmology · 2014

Linezolid-induced optic neuropathy.

Karuppannasamy Divya, Raghuram Andavar, Sundar Devisundaram

Клинический случайСтатьяПеревод в очереди

Аннотация

Many systemic antimicrobials have been implicated to cause ocular adverse effects. This is especially relevant in multidrug therapy where more than one drug can cause a similar ocular adverse effect. We describe a case of progressive loss of vision associated with linezolid therapy. A 45-year-old male patient who was on treatment with multiple second-line anti-tuberculous drugs including linezolid and ethambutol for extensively drug-resistant tuberculosis (XDR-TB) presented to us with painless progressive loss of vision in both eyes. Color vision was defective and fundus examination revealed optic disc edema in both eyes. Ethambutol-induced toxic optic neuropathy was suspected and tablet ethambutol was withdrawn. Deterioration of vision occurred despite withdrawal of ethambutol. Discontinuation of linezolid resulted in marked improvement of vision. Our report emphasizes the need for monitoring of visual function in patients on long-term linezolid treatment.

Для цитирования: Karuppannasamy Divya, Raghuram Andavar, Sundar Devisundaram. Linezolid-induced optic neuropathy.. Indian journal of ophthalmology. 2014. DOI: 10.4103/0301-4738.118451.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.